# SDR 2007UALA03450

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1554 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, STA 1554 BETWEEN STR 24L AND STR 25L, FWD LAV VENT, SKIN AROUND EXHAUST BULGED AND CORRODED.    REPAIRED PER REO G12120 REV A AND EVA-70582. STARTING AT 37,500FC MUST ACP A DETAILED VISUAL INSP EXT AND INTERNAL AND A LFEC EXT SKIN AND MUST CONTINUE EVERY 3000FC THERE AFTER PER EVA70582.  REPAIR INSTALLED.  AIRCRAFT READY FOR SERVICE.
